# SDR ASAA2023071444048

- Difficulty date: July 14, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 40,299 hours, 11,804 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 100370750
- Part serial: 3036
- Condition: Inoperative
- Location: Refuel Panel
- Part time: 62,012 hours, 23,242 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FUELER REPORTS REFUEL PANEL INDICATOR FOR CENTER TANK READS "FAIL". GROUNDED - YES. VERIFIED CNTR TANK REFUEL INDICATOR SHOWS "FAIL" ACCOMPLISHED WIRE CHECKS PER B737-800 FIM 28-21-805 NO DEFECTS NOTED REPLACED CNTR TANK REFUEL INDICATOR REF B737-800 AMM 28-41-61. OP CHK GOOD.
